# SDR AMWA06033B

- Difficulty date: May 10, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N142ZV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 22,220 hours, 32,929 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1181000131
- Condition: Corroded
- Location: Zone 600
- Part time: 22,220 hours, 32,929 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIO - CORROSION DAMAGE RT LOWER SPAR CAP AT WS 124.  REPAIRED IAW ENGINEERING AUTHORIZATION REPAIR DWG 1900D142-7 REV 1R.
